# SDR CALA2008121001136

- Difficulty date: December 10, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N14652
- Make and model: Boeing 737524
- Aircraft serial: 28913
- Aircraft time: 28,873 hours, 15,348 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C3579238
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER SURFACE WHERE DORSAL FIN SEAL BLADE TOUCHES THE SKIN IS WORN.  REPAIRED THE UPPER SKIN OF THE DORSAL PER ECRA 5331-01433.
